RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 6, Pages 746–749 (Mi dan4144)  

MATHEMATICAL PHYSICS

Signals with a $p$-adically uniformly distributed spectrum

A. Yu. Khrennikov

Moscow State Institute of Electronic Technology

Full text: PDF file (427 kB)

Bibliographic databases:
UDC: 517
Presented: В. С. Владимиров
Received: 16.08.1994

Citation: A. Yu. Khrennikov, “Signals with a $p$-adically uniformly distributed spectrum”, Dokl. Akad. Nauk, 347:6 (1996), 746–749

Citation in format AMSBIB
\Bibitem{Khr96}
\by A.~Yu.~Khrennikov
\paper Signals with a $p$-adically uniformly distributed spectrum
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 6
\pages 746--749
\mathnet{http://mi.mathnet.ru/dan4144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1398768}
\zmath{https://zbmath.org/?q=an:0895.94003}


Linking options:
  • http://mi.mathnet.ru/eng/dan4144
  • http://mi.mathnet.ru/eng/dan/v347/i6/p746

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020